# SDR CALA2014041490803

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 50,442 hours, 10,809 cycles
- Engine: Pwa PW4077
- System (JASC): 2611 · Smoke Detection
- Part: Fan
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO SMOKE DETECTOR SYS FAN 1 AFT FAILED TEST.  REPLACED CARGO SMOKE DETECTOR FAN NR 1 IAW AMM 26-16-02.
